# SDR IPXA2017072119602

- Difficulty date: July 21, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 10,633 hours, 3,868 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE INBD THRUST REVERSER COWL INNER TRANSLATING SLEEVE MISSING THE SURFACE FILLER MATERAL AT THE 9 O`CLOCK POSITION,  TWO PLACES.   REPAIRED IAW SREO M-7830-24149-E.
